# SDR ASAA9680084

- Difficulty date: March 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 3350 · Emergency Lighting
- Part: Slide Light
- Part number: D29982107
- Condition: Inoperative
- Location: L-1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OAK - DURING C-CHECK, THE L-1 DOOR EMERGENCY EXIT EVACUATION SLIDE FAILED THE EMERGENCY LIGHT TEST.  REPLACED L-1 SLIDE DUE TO DEFECTIVE EMERGENCY LIGHT BATTERY PACK.  (M)
